# SDR UIEA2019042203926

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,237 hours, 21,089 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Strut
- Part number: A278515
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD R/H COWLING FAN STRUT SEIZED ENG #2.( REMOVED AND REPLACED FWD RH FAN COWLING STRUT PER AMM 71-11-11 CHECK NORMAL. )
